Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Rejected Papers of Three Famous Mathematicians

Arnold Emch
National Mathematics Magazine
Vol. 11, No. 4 (Jan., 1937), pp. 186-189
DOI: 10.2307/3028220
Stable URL: http://www.jstor.org/stable/3028220
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rejected Papers of Three Famous Mathematicians
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[186]
    [186]
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189